Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have good pasture syndrome. I am receiving Rituxan infusion.

I have good pasture syndrome. I am receiving Rituxan infusion. I have received 4 infusions. After the 4th infusion I started getting very weak, shakey, and short of breath when I try to walk. My lower back hurts. I am the most comfortible lying down. Is this normal
Sun, 28 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter (36 yrs old) just had her 2nd Rituxan infusion a few days ago. She does well with the infusions. For the past 2 days she feels fasiculation in her muscles and feels increase weakness and tiredness. She work fulltime as an MRI tech- also has IC and Trigeminal Neuralgia. She has had episodes of numbness/tingling/cold in her feet Is this normal?

doctor1 MD

How long after taking Rituxan does joint pain continue? I did not have this kind of joint pain or hand swelling before the infusion in December 2016. Cannot make a fist with my right hand (this is the hand that the infusion went into as I have difficult veins).

doctor1 MD

I have Foliculor non-hogkins lymphoma in the left abdomen 6-7 cm, for which I am treating with Rituxan infusion but now I have swelling under my left arm, left peck, lower abdomen, inner thighs on both legs. The tumor seems to be shrinking in the last CT scan with contrast. I am also experiencing itchy burning eyes 24/7, raspy voice, blurred vision, ringing ears. I have ruled out allergies though testing with allergist and EN&T. Your thoughts? Accept what terms?

Loading Online Doctors....